Alert archive / Florida / Freeze Warnings in 2016
Freeze Warning 3, NWS Melbourne, FL
NWS Melbourne, FL issued this freeze warning at Feb 10, 2016, 2:14 PM EST for Lake County, Volusia County, Florida. It took effect at Feb 11, 2016, 3:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2016, 2:14 PM EST (19:14 UTC)
- In effect from
- Feb 11, 2016, 3:00 AM EST
- Expired
- Feb 11, 2016, 9:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 117 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2306 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -335 m²/s²
- 0-3 km storm-relative helicity
- -217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
792 WWUS72 KMLB 101914 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 214 PM EST WED FEB 10 2016 FLZ041-044-141-111400- /O.NEW.KMLB.FZ.W.0003.160211T0800Z-160211T1400Z/ /O.CON.KMLB.LW.Y.0005.000000T0000Z-160210T2300Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY- INCLUDING THE CITIES OF...DEBARY...DELAND...DELTONA...EUSTIS... MOUNT DORA...LEESBURG...TAVARES...DAYTONA BEACH... NEW SMYRNA BEACH...ORMOND BEACH 214 PM EST WED FEB 10 2016 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. * WINDS...INCREASING TO 20 MPH OUT OF THE WEST TO NORTHWEST WITH GUSTS TO AROUND 30 MPH. * TEMPERATURE...LOWS 29 TO 32 DEGREES EARLY THURSDAY MORNING. FREEZE DURATIONS OF 2 TO 4 HOURS ARE EXPECTED. * IMPACTS...STRONG WINDS THIS AFTERNOON WILL CREATE CHOPPY CONDITIONS ON OPEN LAKES AND OTHER LARGER BODIES OF WATER MAKING OPERATION OF SMALL BOATS POTENTIALLY HAZARDOUS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ045>047-053-144-147-111400- /O.NEW.KMLB.FR.Y.0002.160211T0800Z-160211T1400Z/ /O.CON.KMLB.LW.Y.0005.000000T0000Z-160210T2300Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA- SOUTHERN LAKE COUNTY-NORTHERN BREVARD COUNTY- INCLUDING THE CITIES OF...APOPKA...MAITLAND...ORLANDO... WINTER PARK...UNION PARK...ALTAMONTE SPRINGS...CASSELBERRY... OVIEDO...SANFORD...WINTER SPRINGS....MELBOURNE...PALM BAY... ROCKLEDGE...CELEBRATION...KISSIMMEE...SAINT CLOUD...CLERMONT... MASCOTTE...GROVELAND...COCOA...TITUSVILLE 214 PM EST WED FEB 10 2016 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. * WINDS...INCREASING TO 20 MPH OUT OF THE WEST TO NORTHWEST WITH GUSTS TO AROUND 30 MPH. * TEMPERATURE...TEMPERATURES WILL FALL RAPIDLY THIS EVENING WITH WIDESPREAD OVERNIGHT LOWS IN THE LOW TO MIDDLE 30S ALLOWING AREAS OF FROST TO DEVELOP LATE IN THE OVERNIGHT INTO EARLY MORNING THURSDAY. * IMPACTS...STRONG WINDS THIS AFTERNOON WILL CREATE CHOPPY CONDITIONS ON OPEN LAKES AND OTHER LARGER BODIES OF WATER MAKING OPERATION OF SMALL BOATS POTENTIALLY HAZARDOUS. APPROPRIATE ACTION SHOULD BE TAKEN TO PROTECT PLANTS AND SENSITIVE VEGETATION FROM THE FROSTY CONDITIONS TONIGHT. ALSO MANY HOME FIRES OCCUR DURING COLD WEATHER EPISODES. USE EXTREME CAUTION WITH SPACE HEATERS. KEEP THEM AWAY FROM COMBUSTIBLE MATERIAL SUCH AS BLANKETS...PILLOWS AND CURTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FLZ054-058-059-064-111400- /O.NEW.KMLB.FR.Y.0002.160211T0800Z-160211T1400Z/ INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- INCLUDING THE CITIES OF...SEBASTIAN...VERO BEACH...BASINGER... FORT DRUM...OKEECHOBEE...PORT SAINT LUCIE...FORT PIERCE... HOBE SOUND...JENSEN BEACH...PORT SALERNO...STUART 214 PM EST WED FEB 10 2016 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. * TEMPERATURE...TEMPERATURES WILL FALL RAPIDLY THIS EVENING WITH WIDESPREAD OVERNIGHT LOWS IN THE MIDDLE 30S ALLOWING AREAS OF FROST TO DEVELOP LATE IN THE OVERNIGHT INTO EARLY MORNING THURSDAY. * IMPACTS...APPROPRIATE ACTION SHOULD BE TAKEN TO PROTECT PLANTS AND SENSITIVE VEGETATION FROM THE FROSTY CONDITIONS TONIGHT. ALSO MANY HOME FIRES OCCUR DURING COLD WEATHER EPISODES. USE EXTREME CAUTION WITH SPACE HEATERS. KEEP THEM AWAY FROM COMBUSTIBLE MATERIAL SUCH AS BLANKETS...PILLOWS AND CURTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
500 WWUS72 KMLB 102353 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 653 PM EST WED FEB 10 2016 FLZ041-044-141-111400- /O.CON.KMLB.FZ.W.0003.160211T0800Z-160211T1400Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY- INCLUDING THE CITIES OF...DEBARY...DELAND...DELTONA...EUSTIS... MOUNT DORA...LEESBURG...TAVARES...DAYTONA BEACH... NEW SMYRNA BEACH...ORMOND BEACH 653 PM EST WED FEB 10 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... * WINDS...INCREASING TO 20 MPH OUT OF THE WEST TO NORTHWEST WITH GUSTS TO AROUND 30 MPH. * TEMPERATURE...LOWS 29 TO 32 DEGREES EARLY THURSDAY MORNING. FREEZE DURATIONS OF 2 TO 4 HOURS ARE EXPECTED. * IMPACTS...STRONG WINDS THIS AFTERNOON WILL CREATE CHOPPY CONDITIONS ON OPEN LAKES AND OTHER LARGER BODIES OF WATER MAKING OPERATION OF SMALL BOATS POTENTIALLY HAZARDOUS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ045>047-053-054-058-059-064-144-147-111400- /O.CON.KMLB.FR.Y.0002.160211T0800Z-160211T1400Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER- OKEECHOBEE-ST. LUCIE-MARTIN-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- INCLUDING THE CITIES OF...APOPKA...MAITLAND...ORLANDO... WINTER PARK...UNION PARK...ALTAMONTE SPRINGS...CASSELBERRY... OVIEDO...SANFORD...WINTER SPRINGS....MELBOURNE...PALM BAY... ROCKLEDGE...CELEBRATION...KISSIMMEE...SAINT CLOUD...SEBASTIAN... VERO BEACH...BASINGER...FORT DRUM...OKEECHOBEE... PORT SAINT LUCIE...FORT PIERCE...HOBE SOUND...JENSEN BEACH... PORT SALERNO...STUART...CLERMONT...MASCOTTE...GROVELAND...COCOA... TITUSVILLE 653 PM EST WED FEB 10 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... * TEMPERATURE...TEMPERATURES WILL FALL RAPIDLY THIS EVENING WITH WIDESPREAD OVERNIGHT LOWS IN THE MIDDLE 30S ALLOWING AREAS OF FROST TO DEVELOP LATE IN THE OVERNIGHT INTO EARLY MORNING THURSDAY. * IMPACTS...APPROPRIATE ACTION SHOULD BE TAKEN TO PROTECT PLANTS AND SENSITIVE VEGETATION FROM THE FROSTY CONDITIONS TONIGHT. ALSO MANY HOME FIRES OCCUR DURING COLD WEATHER EPISODES. USE EXTREME CAUTION WITH SPACE HEATERS. KEEP THEM AWAY FROM COMBUSTIBLE MATERIAL SUCH AS BLANKETS...PILLOWS AND CURTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 67
777 WWUS72 KMLB 111401 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 901 AM EST THU FEB 11 2016 FLZ041-044-141-111515- /O.EXP.KMLB.FZ.W.0003.000000T0000Z-160211T1400Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY- INCLUDING THE CITIES OF...DEBARY...DELAND...DELTONA...EUSTIS... MOUNT DORA...LEESBURG...TAVARES...DAYTONA BEACH... NEW SMYRNA BEACH...ORMOND BEACH 901 AM EST THU FEB 11 2016 ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... THE THREAT FOR A FREEZE HAS ENDED. COOLER THAN NORMAL TEMPERATURES EARLY THIS MORNING HAVE WARMED INTO THE 40S ACROSS EAST CENTRAL FLORIDA WITH FORECAST AFTERNOON HIGHS INTO THE 60S AREAWIDE. $$ FLZ045>047-053-054-058-059-064-144-147-111515- /O.EXP.KMLB.FR.Y.0002.000000T0000Z-160211T1400Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER- OKEECHOBEE-ST. LUCIE-MARTIN-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- INCLUDING THE CITIES OF...APOPKA...MAITLAND...ORLANDO... WINTER PARK...UNION PARK...ALTAMONTE SPRINGS...CASSELBERRY... OVIEDO...SANFORD...WINTER SPRINGS....MELBOURNE...PALM BAY... ROCKLEDGE...CELEBRATION...KISSIMMEE...SAINT CLOUD...SEBASTIAN... VERO BEACH...BASINGER...FORT DRUM...OKEECHOBEE... PORT SAINT LUCIE...FORT PIERCE...HOBE SOUND...JENSEN BEACH... PORT SALERNO...STUART...CLERMONT...MASCOTTE...GROVELAND...COCOA... TITUSVILLE 901 AM EST THU FEB 11 2016 ...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... THE THREAT FOR A FROST HAS ENDED. COOLER THAN NORMAL TEMPERATURES EARLY THIS MORNING HAVE WARMED INTO THE 40S ACROSS EAST CENTRAL FLORIDA WITH FORECAST AFTERNOON HIGHS INTO THE 60S AREAWIDE. $$ SEDLOCK
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Feb 10, 10:24 AM EST, 3 hours 50 minutes earlier.
Area forecast discussion, Feb 10, 10:24 AM EST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
ISSUED BY NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1024 AM EST WED FEB 10 2016
.UPDATE...
DEEP EASTERN U.S. TROUGH WILL CONTINUE TO BRING COLDER THAN NORMAL
TEMPERATURES TODAY THROUGH THURSDAY. A TIGHT PRESSURE GRADIENT
BETWEEN SURFACE HIGH PRESSURE OVER THE WESTERN GULF AND LOW
PRESSURE EAST OF NEW ENGLAND WILL CONTINUE TO GENERATE GUSTY WEST
TO NORTHWEST WINDS TODAY. THIS SURFACE HIGH WILL BUILD EASTWARD
ACROSS FLORIDA LATER TONIGHT AND THURSDAY ALLOWING WINDS TO
GRADUALLY SUBSIDE.
WITH LIGHT WINDS AND A COLD AIRMASS IN PLACE TONIGHT...
TEMPERATURES COULD DROP TO NEAR FREEZING OVER THE INTERIOR...WITH
SOME FROST POSSIBLE AS WELL AS MOST INLAND AREAS DROP INTO THE MID
30S BY THURSDAY MORNING. FROST ADVISORIES WILL LIKELY BE NEEDED
FOR INLAND AREAS TONIGHT...AND MAY EVEN NEED A FREEZE WARNING.
WILL EVALUATE THE NEED FOR WARNINGS AND ADVISORIES AFTER 12Z
GUIDANCE IS IN.
NO SIGNIFICANT CHANGES TO THE FORECAST WERE REQUIRED AT THIS TIME.
&&
.AVIATION...
VFR CONDITIONS EXPECTED NEXT 24 HOURS. WINDS ARE A LITTLE SLOW TO
INCREASE BUT STILL EXPECT GUSTS IN THE 20 TO 25 KNOT RANGE THIS
AFTERNOON.
&&
.MARINE...
WINDS HAVE DIMINISHED SOME IN THE WATERS BETWEEN THE COAST AND 20
NM OFFSHORE. THIS MAY BE TEMPORARY ONCE HEATING ENDS LATER THIS
AFTERNOON AND THE ATMOSPHERE DECOUPLES OVER LAND. WE COULD SEE A
BRIEF SURGE OF NORTHWESTERLY WINDS AROUND 20 KNOTS AGAIN BEFORE
HIGH PRESSURE BUILDS IN FROM WEST. WILL HEADLINE SMALL CRAFT
EXERCISE CAUTION FOR NOW AND EVALUATE THE NEED TO REISSUE
ADVISORIES TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 57 34 59 44 / 0 0 0 0
MCO 59 37 64 44 / 0 0 0 0
MLB 60 36 63 45 / 0 0 0 0
VRB 60 37 64 43 / 0 0 0 0
LEE 58 36 65 46 / 0 0 0 0
SFB 58 35 63 44 / 0 0 0 0
ORL 58 39 64 45 / 0 0 0 0
FPR 60 38 63 43 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR COASTAL
VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN BREVARD COUNTY-SOUTHERN LAKE COUNTY.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR FLAGLER BEACH
TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN INLET TO
JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
SEBASTIAN INLET 20-60 NM.
&&
UPDATE...JILLSON
MARINE...JILLSON/GARCIAHazardous weather outlook, Feb 10, 5:28 AM EST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 528 AM EST WED FEB 10 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-102300- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 528 AM EST WED FEB 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .HIGH WIND IMPACT... WEST TO NORTHWEST WINDS WILL INCREASE TO AROUND 20 MPH AND BECOME GUSTY THIS AFTERNOON FROM OSCEOLA AND BREVARD COUNTIES NORTHWARD. THIS WILL CAUSE CHOPPY CONDITIONS FOR BOATERS ON AREA LAKES. A LAKE WIND ADVISORY IS IN EFFECT FROM NOON UNTIL 600 PM. .RIP CURRENT IMPACT... A LINGERING LONG PERIOD SWELL OF 15 SECONDS COUPLED WITH HIGH ASTRONOMICAL TIDES FROM THE RECENT NEW MOON WILL MAINTAIN THE HIGH RISK OF RIP CURRENTS AT ARES BEACHES TODAY. THE THREAT WILL BE HIGHEST FROM NOON THROUGH SUNSET DUE TO TIDAL EFFECTS. IF YOU PLAN ON BRAVING THE CHILLY AIR AND SURF TEMPERATURES TODAY...REMEMBER TO SWIM ONLY WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE. .WIND AND SEA IMPACT... WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL CRAFT TODAY. SEAS WILL RANGE FROM AROUND 5 FEET NEAR THE COAST TO 9 FEET WELL OFFSHORE. WINDS AND SEAS WILL GRADUALLY DIMINISH LATER TODAY THROUGH TONIGHT...BUT BOATING CONDITIONS WILL REMAIN POOR..ESPECIALLY WELL OFFSHORE FROM THE COAST. .EXCESSIVE COLD IMPACT... WIDESPREAD TEMPERATURES IN THE 30S AREA EXPECTED ACROSS EAST CENTRAL FLORIDA TONIGHT. THE COLD TEMPERATURES WILL COMBINE WITH LIGHT WINDS TO PRODUCE AREAS OF FROST EARLY THURSDAY MORNING. IF YOU PLAN ON BEING OUTDOORS TONIGHT AND EARLY THURSDAY MORNING... BE SURE TO DRESS APPROPRIATELY FOR THE COLD TEMPERATURES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. BOATING CONDITIONS WILL BECOME POOR TO HAZARDOUS THIS WEEKEND AS WINDS AND SEAS INCREASE ONCE AGAIN. THE RISK OF RIP CURRENTS WILL REMAIN ELEVATED INTO LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 3:40 AM EST | Lake Wind Advisory | MLB | Lake, Orange, Osceola, Seminole, Volusia | 14 hr |
| Feb 10, 5:26 AM EST | Rip Current Statement | MLB | Volusia | 13 hr |
| Feb 10, 2:14 PM EST | Frost Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole | 19 hr |
Nearby
Freeze Warnings in Florida, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.